# SDR AALA202203119991

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 52,234 hours, 23,383 cycles
- Engine: CFM565B
- System (JASC): 7520 · Engine Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 CONTROL VALVE FAULT INDICATED ON ECAM DURING TAKE-OFF ROLL AT APPROX. 78 KNOTS. INITIATED ABORTED TAKE OFF AT APPROX. 82 KNOTS. PER FAILURE MESSAGES PH09# 75-23-10 TBV VLV, HMU ENG2B SOURCE EIU2, FADEC 2B. PER TSM 75-26-00-810-812 A STEP 3. OPERATIONAL TEST PASSED.
